Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 101, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 1, 2011, 5:23 PM CDT for Mitchell County, Osborne County, Kansas. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 5:23 PM CDT (22:23 UTC)
- Expired
- Jun 1, 2011, 6:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Mitchell County, KS, Osborne County, KS
The radar
The Grand Island radar (KUEX), 119 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 5:33 PM CDT | HAIL 1 | 3 N Luray, KS | |
| Jun 1, 5:40 PM CDT | HAIL 0.88 | Osborne, KS | |
| Jun 1, 5:45 PM CDT | HAIL 1 | Osborne, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 4:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1745 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
156
WUUS53 KGID 012223
SVRGID
KSC123-141-012315-
/O.NEW.KGID.SV.W.0101.110601T2223Z-110601T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
523 PM CDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS...
EASTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES NORTHWEST OF LURAY...OR 40 MILES
SOUTHWEST OF BELOIT...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
OSBORNE...PORTIS...TIPTON...DOWNS...CAWKER CITY AND GLEN ELDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3913 9874 3924 9884 3957 9882 3956 9814
3921 9843 3921 9848 3914 9849 3913 9855
TIME...MOT...LOC 2223Z 234DEG 40KT 3922 9867
WIND...HAIL <50MPH 1.75IN
$$1 follow-up statement
076
WWUS53 KGID 012254
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
554 PM CDT WED JUN 1 2011
KSC123-141-012315-
/O.CON.KGID.SV.W.0101.000000T0000Z-110601T2315Z/
OSBORNE KS-MITCHELL KS-
554 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MITCHELL AND EASTERN OSBORNE COUNTIES UNTIL 615 PM CDT...
AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES NORTHWEST OF TIPTON...OR 24 MILES WEST OF
BELOIT...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CAWKER CITY AND GLEN ELDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3924 9876 3932 9882 3957 9882 3956 9824
3925 9840 3923 9841 3921 9848 3914 9849
3913 9855
TIME...MOT...LOC 2253Z 226DEG 42KT 3947 9845
WIND...HAIL <50MPH 1.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:31 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 1, 3:31 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 331 PM CDT WED JUN 1 2011 .SHORT TERM...MAIN CONCERNS ARE THE POTENTIAL FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING...WINDS ON WEDNESDAY...AS WELL AS CHANCE OF THUNDERSTORMS AGAIN LATE WEDNESDAY NIGHT AND THURSDAY MORNING. WARM AIR ADVECTION ACROSS THE REGION THIS MORNING HELPED INDUCE A FEW MODERATE SHOWERS...WITH REPORTEDLY SOME VERY SMALL HAIL...MAINLY NORTH OF I-80 DURING THE EARLY MORNING HOURS. THIS SHOWER ACTIVITY HAS SINCE DIMINISHED...AND MAIN FOCUS OF CONVECTION HAS BEEN JUST TO THE SOUTHEAST OF THE FORECAST AREA WHERE PERSISTENT THUNDERSTORMS HAVE REDEVELOPED ACROSS PORTIONS OF NORTH EASTERN KANSAS. A RETURN TO SOUTHERLY FLOW ALLOWED LOW LEVEL MOISTURE TO INCREASE ACROSS THE REGION TODAY. CURRENTLY...DEWPOINTS ARE RUNNING IN THE LOWER TO MIDDLE 60S ACROSS MUCH OF THE FORECAST AREA...AND THESE INCREASED DEWPOINTS...WITH AN UNSTABLE PROFILE ALOFT...SHOULD ALLOW FOR THE FORMATION OF SOME THUNDERSTORMS LATER THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS THE SOUTHERN PORTIONS OF THE FORECAST AREA WHERE PARTIALLY CLOUD FREE SKIES THIS MORNING HAVE ALLOWED FOR GOOD SURFACE HEATING. MAIN QUESTION WILL BE THE ATMOSPHERIC FORCING TO GET THESE STORMS INITIATED...WITH 12Z NAM AND GFS BOTH INDICATING VERY SMALL RIPPLES IN MID TO UPPER LEVEL FLOW...WHICH MAY JUST BE SUFFICIENT TO GET THINGS GOING. WHILE THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS...CONFIDENCE OF DEVELOPMENT DUE TO LACK OF FORCING IS NOT HIGH...SO KEPT CHANCES TO AROUND 40 PERCENT FOR THE LATE AFTERNOON AND EVENING HOURS. THAT BEING SAID...ANY STORMS THAT DO DEVELOP...COULD RAPIDLY INTENSIFY THROUGH THE EVENING HOURS. FOR WEDNESDAY...EXPECT A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH A DEEPENING AREA OF LOW PRESSURE ACROSS THE NORTHERN PLAINS TO RESULT IN A RATHER WINDY DAY ACROSS THE REGION. WHILE WINDS MAY APPROACH WIND ADVISORY CRITERIA DURING THE LATE MORNING AND AFTERNOON HOURS...STUCK PRETTY CLOSE TO GUIDANCE...WHICH LEFT US JUST BELOW ADVISORY CRITERIA. IT IS POSSIBLE WE WILL END UP NEEDING AN ADVISORY TOMORROW...BUT EVEN IF ONE IS NOT ISSUED...EXPECT STRONG SOUTHERLY WINDS AND WARM TEMPERATURES TO BE THE MAIN WEATHER STORY ACROSS THE REGION TOMORROW. WHILE THE AREA WILL REMAIN UNDER A STRONG CAP FOR MOST OF THE DAY...AND HENCE KEPT FORECAST DRY...THERE IS A POSSIBILITY THAT THE ASSOCIATED COLD FRONT PASSING BY TO THE NORTH DURING THE LATE EVENING AND OVERNIGHT HOURS THURSDAY MAY SPARK A FEW THUNDERSTORMS...SO KEPT SOME SMALL POPS MAINLY NORTH OF INTERSTATE 80. .LONG TERM...12Z SATURDAY THROUGH WEDNESDAY. PRIMARY FORECAST CONCERNS LIE WITH TEMPERATURES AND WEEKEND PRECIPITATION CHANCES. LOOKING TO THE END OF THE WORK WEEK...MODELS NOT IN TOO BAD OF AGREEMENT WITH THE UPPER LEVEL PATTERN ACROSS THE PLAINS AND THE WESTWARD SHIFT OF THE RIDGE AXIS. THE LONG TERM PERIOD STARTS OFF WITH THE MAIN UPPER LEVEL HIGH CENTERED OVER THE WRN GULF AREA WITH THE RIDGE AXIS EXTENDING NORTH ROUGHLY UP THE MS RIVER AND INTO THE WRN GREAT LAKES. THE CWA SITS UNDER SHARP SOUTHWESTERLY FLOW WITH A TROUGH OVER THE WRN CONUS THANKS TO ONE LOW PRESSURE SYSTEM SHIFTING NE OUT OF MT INTO CANADA...WHILE THE NEXT MAKES ITS WAY CLOSER TO THE WEST COAST. THROUGH THE DAYTIME HOURS ON FRIDAY...WHILE THERE ISNT A SIGNIFICANT CHANGE WITH THE UPPER LEVEL PATTERN...THE RIDGE IS BROKEN DOWN SLIGHTLY BY THE TROUGH AXIS ASSOCIATED WITH THE LOW PRESSURE SYSTEM IN CENTRAL CANADA SWINGS THROUGH PORTIONS OF THE NRN/CENTRAL PLAINS. MODELS CONTINUE TO SHOW A SFC COLD FRONTAL BOUNDARY PUSHED INTO THE CWA...BUT DOESNT MAKE MUCH SOUTHWARD PROGRESS BEYOND THE CWA DUE TO IT LOSING ITS MAIN PUSH AS THE UPPER LEVEL TROUGH CONTINUES EAST. KEPT THE FORECAST DURING THE DAYTIME HOURS DRY...EVEN WITH THIS SFC BOUNDARY IN THE AREA...WITH MODELS CONTINUING TO BE IN GOOD AGREEMENT SHOWING A CAPPED ATMOSPHERE. AS WE GET INTO THE EVENING/OVERNIGHT HOURS...PRECIPITATION CHANCES DO RETURN...AS A S/SWRLY LOW LEVEL JET PICKS UP AND NOSES INTO THE AREA...BRINGING INCREASED WAA/MOISTURE ADVECTION. POTENTIAL FOR SOME STRONG AND POSSIBLY A SEVERE THUNDERSTORM WILL REMAIN WITH ELEVATED INSTABILITY AVAILABLE. ANY ACTIVITY IS EXPECTED TO SHIFT OFF TO THE E/NE WITH THE TURNING OF THE LLJ. HIGHS ON FRIDAY ARE A BIT TRICKY WITH THE PRESENCE OF THE SFC FRONT...BUT IT COMING A LITTLE LATER IN THE DAY...EXPECT THAT THE SOUTHEAST WILL BE QUITE WARM WITH HIGHS INTO THE LOWER/MID90S...MORE UNCERTAIN ABOUT THE NWRN CWA ALONG/N OF THE FRONT...WITH HIGHS IN THE LOWER/MID 80S EXPECTED. AS WE GET INTO THE WEEKEND...MODELS REMAIN IN PRETTY GOOD AGREEMENT WITH THE UPPER LEVEL PATTERN...AND NOT A LOT OF CHANGES WERE MADE. THE RIDGE CONTINUES TO BE FLATTENED OUT SOME THANKS TO THE LARGE LOW PRESSURE SYSTEM OVER CNTRL/NRN CANADA...BRINGING MORE ZONAL FLOW TO THE CWA...WHILE ANOTHER LOW CONTINUES TO SPIN RIGHT OFF THE COAST OF CA. THIS REMAINS THE CASE THROUGH THE DAY ON SATURDAY...WHILE THROUGH SATURDAY NIGHT AND INTO SUNDAY...THAT CANADIAN LOW SHIFTS FURTHER EAST AND BEGINS TO DIG SOUTH INTO THE GREAT LAKES/EASTERN CONUS...SHIFTING THAT RIDGE AXIS BACK WEST ONTO THE PLAINS. AT THE SFC...SATURDAY SEES LITTLE CHANGE WITH THAT FRONTAL BOUNDARY CONTINUING TO LINGER ACROSS THE AREA...BUT IS EXPECTED TO BECOME MORE DIFFUSE AND BEGIN TO SHIFT NORTH AS A WARM FRONT THROUGH THE DAY ON SUNDAY. AM AGAIN EXPECTING ANY PRECIPITATION CHANCES TO BE CONFINED TO THE EVENING/OVERNIGHT HOURS SAT NIGHT/SUN MORNING...WITH THINGS LOOKING TO REMAIN CAPPED DURING THE DAY...AND THERE A LITTLE EXTRA LIFT PROVIDED BY THE NOSE OF AN INCREASING LLJ /THOUGH MODELS SHOWING IT NOT QUITE AS STRONG/. WITH MORE EASTERLY FLOW ACROSS A GOOD CHUNK OF THE CWA ON SATURDAY...THINK THAT TEMPS WILL BE A TOUCH COOLER /80S/...BUT WITH THE RIDGE BUILDING BACK INTO THE PLAINS AND INCREASING SOUTHERLY FLOW AND TEMPS ALOFT...SUNDAY WILL BE WARMER /UPPER 80S TO MID 90S/. INTO NEXT WEEK...PRIMARY FEATURE ACROSS THE AREA REMAINS THE UPPER LEVEL RIDGE...AND THERE ARE VARIATIONS BETWEEN MODELS WITH THE LOCATION OF THE RIDGE AXIS SO CONFIDENCE IS A LITTLE LOWER /ESP INTO MID WEEK/. THE DIFFERENCES ARISE DUE TO HOW MODELS HANDLE THE NEXT UPPER LEVEL LOW MOVING IN FROM THE WEST COAST...HOW FAR SOUTH IT DIGS /HOW AMPLIFIED THE PATTERN BECOMES/...AND TO WHAT EXTENT THE RIDGE IS BROKEN DOWN BY ASSOCIATED SHORTWAVE DISTURBANCES. KEPT THE FORECAST DRY...WITH MOST MODEL OUTPUT SUPPORTING THAT...BUT IT WOULDNT TAKE MUCH OF AN EASTWARD SHIFT IN MODELS FOR A POP TO NEED TO BE INSERTED. WITH THE RIDGE REMAINING A BIG PART OF THE PATTERN INTO NEXT WEEK...AM KEEPING TEMPS WARM...WITH HIGHS RANGING OVER MON-WED FROM THE MID 80S TO MID 90S. && .AVIATION...18Z KGRI TAF...PREVAILING VFR CONDS EXPECTED TO CONTINUE AT KGRI FOR THE NEXT 24 HOURS. WILL LIKELY SEE A VCTS OR -TSRA AFFECT THE TAF SITE DURING THE EARLY EVENING HOURS...AND DECIDED TO INCLUDE A TEMPO GROUP FROM 01/23Z-02/02Z TO ACCOUNT FOR A -TSRA...ALBEIT WITH VFR CIGS AND VSBYS. WINDS WILL BE BREEZY THIS AFTERNOON AND BECOME SOUTH SOUTHEASTERLY...DECREASING SOME OVERNIGHT...BUT ONLY TO BECOME WINDY ON THURSDAY...WITH SUSTAINED WINDS OF 20-25KTS POSSIBLE AFT 02/15Z. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT/AVIATION...ROSSI LONG...ADO
Hazardous weather outlook, Jun 1, 5:00 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 500 PM CDT WED JUN 1 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 021200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 500 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE MAJORITY OF THE OUTLOOK AREA THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING EXTREMELY LARGE HAIL THE SIZE OF BASEBALLS...DAMAGING WINDS OF 70 MPH AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IN EXCESS OF TWO INCHES MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY NIGHT FOR LOCATIONS MAINLY NORTH OF INTERSTATE 80. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE. THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA BOTH FRIDAY NIGHT AND SATURDAY NIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED EITHER NIGHT...A FEW STRONG TO SEVERE THUNDERSTORMS CANNOT BE COMPLETELY RULED OUT. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY HAZARDS. IN ADDITION...STRONG SOUTH WINDS WILL DEVELOP ACROSS THE ENTIRE OUTLOOK AREA DURING THE DAY THURSDAY. SUSTAINED SPEEDS OF 20 TO 30 MPH ARE LIKELY FOR SEVERAL HOURS...WITH GUSTS OF 40 TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Jun 1, 4:24 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
424 PM CDT WED JUN 1 2011
NEZ060-012200-
DAWSON NE-
424 PM CDT WED JUN 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWSON COUNTY UNTIL 500
PM CDT...
AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF EUSTIS...OR 15 MILES WEST OF
LEXINGTON...MOVING NORTH AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
COZAD...
WILLOW ISLAND...
GOTHENBURG...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 210 AND 230.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4105 9980 4104 9980 4070 9987 4070 10021
4105 10022
TIME...MOT...LOC 2125Z 192DEG 26KT 4078 10002Local storm report, Jun 1, 4:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
457 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 4 NNE EUSTIS 40.71N 99.99W
06/01/2011 E1.00 INCH DAWSON NE STORM CHASER
HAIL COVERING THE GROUND
&&
PFANNKUCHLocal storm report, Jun 1, 5:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
503 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 4 SE HOLLINGER 40.12N 99.69W
06/01/2011 E1.00 INCH FURNAS NE TRAINED SPOTTER
A FEW QUARTERS MOSTLY DIMES
&&
PFANNKUCHLocal storm report, Jun 1, 5:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
510 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 5 S LOGAN 39.59N 99.57W
06/01/2011 E1.75 INCH PHILLIPS KS TRAINED SPOTTER
GOLF BALL SIZE HAIL
&&
PFANNKUCHLocal storm report, Jun 1, 5:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
518 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL OXFORD 40.25N 99.63W
06/01/2011 E1.00 INCH FURNAS NE TRAINED SPOTTER
0512 PM HAIL 5 S OXFORD 40.18N 99.63W
06/01/2011 E1.75 INCH FURNAS NE PUBLIC
&&
PFANNKUCHLocal storm report, Jun 1, 5:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
521 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 6 S STOCKTON 39.35N 99.27W
06/01/2011 E1.50 INCH ROOKS KS PUBLIC
PING PONG SIZE
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:20 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 40 min |
| Jun 1, 4:53 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 52 min |
| Jun 1, 4:59 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 46 min |
| Jun 1, 5:38 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 52 min |
| Jun 1, 5:49 PM CDT | Tornado Warning | GID | Osborne, Rooks | 26 min |
| Jun 1, 5:58 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 32 min |
| Jun 1, 6:05 PM CDT | Areal Flood Advisory | GID | Phillips, Rooks | 4 hr |
| Jun 1, 6:06 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 24 min |
| Jun 1, 6:14 PM CDT | Tornado Warning | GID | Osborne, Rooks | 31 min |
| Jun 1, 6:27 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 48 min |
| Jun 1, 6:42 PM CDT | Tornado Warning | GID | Osborne | 48 min |
| Jun 1, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 45 min |
| Jun 1, 6:46 PM CDT | Areal Flood Warning | GID | Osborne | 4 hr |
| Jun 1, 6:53 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.